# SDR SWAA2022041883328

- Difficulty date: March 13, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ACF HAS PULLED THROUGH INSERTS / [01] IDENTIFIED FLOOR PANEL 241ACF IAW SRM 53-00-50-0I-1 FIG6. TABLE6. FOUND DAMAGE TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA4.F. DAMAGE WILL BE REPAIRED IAW SRM 53-00-50-2R-1. REMOVED 2 THRU INSERTS; DAMAGED PLIES APPROX. AREA OF 2.0'X1.5' AND LOOSE PIECES OF CORE AT INSERT LOCATIONS AND 1.0'X1.0' OF DAMAGED PLIES AND LOOSE PIECES OF CORE AT FWD CUT OUT OF LOWER SURFACE OF FLOOR PANEL AND CLEANED REPAIR AREA FOR REPAIR WITH NO CONTAMINATION NOTED IAW SRM 53-00-50-2R-1 PARA 3. A-F.;[06] CURED POTTING COMPOUND; SANDED SMOOTH WITH LOWER SURFACE FACE SHEET; CLEANED; FABRICATED REPAIR PLIES OUT OF BMS 9-3 ST 1581 LOT#1475350-2 IAW SRM 53-00-50-2R-1 PAR 3H-K(1). OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTIONS 4-6  OK TO INSTALL REPAIR PLIES;[08] INSTALLED REPAIR PLIES USING BMS 8-201 TY IV LOT#1464982-6; VACUUM BAGGED; CHECKED FOR LEAKS USING PRESSURE GAGE ID:E11543 S/N:UNKONW IAW SRM 53-00-50-2R-1 PAR 3K(1);L(1).;[09] VERIFIED CORRECTIVE ACTION 8;[10] CURED REPAIR PLIES; UNBAGGED; TRIMMED EXCESS MATERIAL FROM EDGES SMOOTH WITH PANEL; LOCATED INSERT HOLES; INSTALLED AND CURED 2 THRU INSERTS USING BMS 5-107 ADHESIVE LOT# AK0DP4051 WITH DWG 141A5810 SHEET 13 AND THERMOMETER ATS2208 S/N:43300740WS IAW SRM 53-00-50-2R-1 PARA 3. M.1.(B) AND N.;[11] CORRECTION TO LINE 10 SHOULD READ; DWG 147A5810 -13 NOT 141A5810-13;[12] VERIFIED CORRECTIVE ACTION #10; 11
